Yudi Soeharyadi
Yudi Soeharyadi
Verified email at math.itb.ac.id
TitleCited byYear
On the interaction of Barenblatt’s solution to the porous medium equation
E Cahyono, Y Soeharyadi
International Journal of Mathematical Sciences and Engineering Applications …, 2010
62010
Balanced truncation for unstable infinite dimensional systems via reciprocal transformation
R Saragih, RT Bambang, Y Soeharyadi
International Journal of Control, Automation and Systems 9 (2), 249, 2011
52011
Model reduction for infinite dimensional systems using reciprocal transformation
R Saragih, R Bambang, Y Soeharyadi
2009 7th Asian Control Conference, 1426-1431, 2009
42009
Generalized Stummel class and Morrey spaces of nonhomogeneous type
WS Budhi, I Sihwaningrum, Y Soeharyadi
Journal of the Indonesian Mathematical Society 20 (2), 141-147, 2014
32014
Recursion scheme for Fisher equation
P Sitompul, Y Soeharyadi
Applied Mathematical Sciences 8 (108), 5361-5368, 2014
22014
Reduced-order Model Based on H∞-Balancing for Infinite-Dimensional Systems
R Saragih, Y Soeharyadi
Applied Mathematical Sciences 7 (9), 405-418, 2013
22013
A Smooth Diffusion Rate Model of Wood Drying: A Simulation Toward More Efficient Process in Industry
E Cahyono, Y Soeharyadi, M Mukhsar
Jurnal Teknik Industri 10 (1), 1-10, 2008
22008
Symmetries, Invariances, and Boundary Value Problems for the Hamilton-Jacobi Equation.
GR Goldstein, JA Goldstein, Y Soeharyadi
Journal of Computational Analysis & Applications 8 (3), 2006
22006
Regularity of perturbed Hamilton--Jacobi equations
JA Goldstein, Y Soeharyadi
Nonlinear Analysis: Theory, Methods & Applications 51 (2), 239-248, 2002
22002
The first two largest eigenvalues of Laplacian, spectral gap problem and Cheeger constant of graphs
O Samuel, Y Soeharyadi, MW Setyabudhi
AIP Conference Proceedings 1913 (1), 020014, 2017
12017
An energy investigation of reaction diffusion equations
P Sitompul, H Gunawan, Y Soeharyadi, AY Gunawan
AIP Conference Proceedings 1450 (1), 363-367, 2012
12012
Generalized Non-Homogeneous Morrey Spaces And Olsen Inequality
I Sihwaningrum, H Gunawan, Y Soeharyadi, WS Budhi
PROSIDING, 2008
12008
Regularity of solutions to the perturbed conservation laws
JA Goldstein, Y Soeharyadi
Applicable Analysis 74 (1-2), 185-199, 2000
12000
A dimensional reduction of an (n+ 1) compartmental model
E Cahyono, P Elastic, Y Soeharyadi
Journal of Physics: Conference Series 1341 (6), 062009, 2019
2019
On The Wave Equation Subjected to Coulomb Friction
R GRIMMER
Evolution Equations, 2019
2019
ROUGH FRACTIONAL INTEGRAL OPERATORS AND BEYOND ADAMS INEQUALITIES
D Salim, Y Soeharyadi, WS Budhi
MATHEMATICAL INEQUALITIES & APPLICATIONS 22 (2), 747-760, 2019
2019
Rough Fractional Integral Operators on Local Morrey Spaces
D Salim, WS Budhi, Y Soeharyadi
Journal of Physics: Conference Series 1180 (1), 012012, 2019
2019
Development of pre-time intersection isolated signal using a fuzzy logic model
MD Studyana, A Sjafruddin, IP Kusumantoro, Y Soeharyadi
MATEC Web of Conferences 270, 03002, 2019
2019
Boundedness of Modified Fractional Integral Operators on Morrey Spaces
S Al Hazmy, WS Budhi, Y Soeharyadi
Journal of Physics: Conference Series 1127 (1), 012061, 2019
2019
Explicit Computation of Cheeger Constants for some Classes of Graphs
S Opiyo, Y Soeharyadi, MW Setyabudhi
Journal of Physics: Conference Series 1127 (1), 012064, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20